# SDR AALA202009279007

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 29,118 hours, 11,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT FLASHLIGHT BATTERIES DEAD.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERIES, AS REQUIRED.
